• The geometry and arithmetic of triangular modular curves, Hausdorff-Institut für Mathematik, Bonn, 2018 (video)

Published articles

  • Modular embeddings and automorphic Higgs bundles, Algebraic Geometry 5 no. 2 (2018), pp. 200–238 (online)
  • On copies of the absolute Galois group in O u t F ^ 2 , Proceedings of the American Mathematical Society 144 (2016), pp. 2351–2359 (arXiv version)
  • Modular embeddings and rigidity for Fuchsian groups, Acta Arithmetica 169 (2015), pp. 77–100 (arXiv version)


Accepted for publication

  • Topological realisations of absolute Galois groups (with Peter Scholze),  arXiv:1609.04717 (2016), to appear in a volume dedicated to Joachim Schwermer


Preprints and notes